It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Marcus on November 21, 2000 at 23:44:20:

In Reply to: Re: ambien addiction help me posted by cody on October 01, 2000 at 18:31:32:


Ambien addiction has practically ruined my life. I started taking the drug back in 1993 for sleep and took it in increasing doses, night and day, for 7 years. I have been in rehab twice, in trouble with the law, and lost 3 jobs (not to mention the loss of money). I thought I was alone in this horrible addiction. Doctors tell me this is not supposed to be addictive. I have been off the drug for 3 months now and the withdrawl was horrible, but I made it throught that period. Now, I must stay sober.


: : Hi I have been taking ambien for almost 5 years now, I only take 1 tab each nite. The problem is whenever I stop taking this, I go through the worst withdrawls, flickering blue lights, nightmares, sweats, shakes shivers. Its really scarrey so i still an on the ambien 10 mg every nite now. I am afraid that when I stop so will my heart, and I am only forty three years old with a healthy heart. If some one could give me some solid pointers as to ward my self off of this stuff any thing would be of some help. just been taking it too long and what is the other alternative mecine available too. Anny pointer please and thank you alll, Mike R

:
: Hi Mike

: I think that Ambien is used to help you sleep - is that right??

: You should talk to your Dr. about getting off of it as your Dr. can tell you what to expect when you go off.

: I would think that if you are taking 1 tablet of 10mg. every night, you would cut back to 7.5 mg for a few nights, then 5mgs. for a few nights and then 2.5mgs. for a few nights. And then stop taking it altogether.

: However, I don't know if Ambien is a medication that you can just stop taking without tapering down. Some of them are very dangerous if you stop taking them all at once. I know nothing about the drug, but if you are taking 1 tab. per night I don't think that that is a whole lot.....

: Good luck!!


Follow Ups

All times are GMT -7. The time now is 03:24 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!